MAUDE Adverse Event Report: MEDIVATORS INC. INTERCEPT DETERGENT

MEDIVATORS INC. INTERCEPT DETERGENT
Model Number ML02-0106
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Eye Irritation (4803)
Date of Event 03/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The user facility reported that the lot number was unknown.The intercept detergent safety data sheet states, "precautionary statements: wear protective gloves/protective clothing/eye protection/face protection.If in eyes: rinse cautiously with water for several minutes.Remove contact lenses, if present and easy to do.Continue rinsing.If eye irritation persists: get medical advice/attention." following the reported event, the user facility was provided with a copy of the safety data sheet for intercept detergent.No additional issues have been reported.Udi related data clarification - the lot number is unknown, therefore, the applicable production identifiers were not included in the mdr.
 
Event or Problem Description
The user facility reported via chemtrec report that an employee was pouring intercept detergent into a sink when the product splashed past their eye protection, causing eye irritation.The employee immediately flushed their eyes with water for 10-15 minutes.The employee went to be evaluated at an outpatient center; however, their symptoms resolved and no additional medical treatment was required.

Brand Name
INTERCEPT DETERGENT
Common Device Name
DETERGENT
Manufacturer (Section D)
MEDIVATORS INC.
14605 28th ave n
minneapolis MN 55447
Manufacturer (Section G)
MEDIVATORS INC.
14605 28th ave n
minneapolis MN 55447
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key24942326
Report Number2150060-2026-00015
Device Sequence Number8946941
Product Code MNL
UDI-Device Identifier00677964043086
UDI-Public(01)00677964043086
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberML02-0106
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Initial Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown